Advertisement

Periodica Mathematica Hungarica

, Volume 6, Issue 1, pp 17–19 | Cite as

A characterization of cancellablek-ary structures

  • Robert R. Appleson
  • L. Lovász
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. Lovász, Operations with structures,Acta Math. Acad. Sci. Hungar. 18 (1967), 321–328.Google Scholar
  2. [2]
    L. Lovász, On the cancellation law among finite relational structures,Period. Math. Hungar. 1 (1971), 145–156.Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • Robert R. Appleson
    • 1
  • L. Lovász
    • 2
  1. 1.Department of MathematicsGeorgia Institute of TechnologyAtlantaU.S.A.
  2. 2.Eötvös Loránd TudományegyetemGeometriai TanszékBudapestHungary

Personalised recommendations